Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 321, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 24, 2023, 11:49 PM CDT for Gillespie County, Kerr County, Texas. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2023, 11:49 PM CDT (04:49 UTC)
- Expired
- Sep 25, 2023, 12:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gillespie County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 127 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 25, 12:00 AM CDT | HAIL 1.75 | 2 Nne Hunt, TX | Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1039 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 2946 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
099
WUUS54 KEWX 250449
SVREWX
TXC171-265-250545-
/O.NEW.KEWX.SV.W.0321.230925T0449Z-230925T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1149 PM CDT Sun Sep 24 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Kerr County in south central Texas...
Southwestern Gillespie County in south central Texas...
* Until 1245 AM CDT.
* At 1148 PM CDT, a severe thunderstorm was located over Mountain
Home, or 17 miles northwest of Kerrville, moving southeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kerrville, Ingram, Hunt, Mountain Home, and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3008 9907 2990 9932 3015 9949 3025 9937
TIME...MOT...LOC 0448Z 324DEG 16KT 3017 9939
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PLATT4 follow-up statements
496
WWUS54 KEWX 250504
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1204 AM CDT Mon Sep 25 2023
TXC171-265-250545-
/O.CON.KEWX.SV.W.0321.000000T0000Z-230925T0545Z/
Kerr TX-Gillespie TX-
1204 AM CDT Mon Sep 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL KERR AND SOUTHWESTERN GILLESPIE COUNTIES...
At 1204 AM CDT, a severe thunderstorm was located near Hunt, or 13
miles west of Kerrville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kerrville, Ingram, Hunt, and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3008 9907 2990 9932 3010 9946 3021 9930
TIME...MOT...LOC 0504Z 324DEG 16KT 3011 9934
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PLATT164
WWUS54 KEWX 250511
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1211 AM CDT Mon Sep 25 2023
TXC171-250520-
/O.CAN.KEWX.SV.W.0321.000000T0000Z-230925T0545Z/
Gillespie TX-
1211 AM CDT Mon Sep 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GILLESPIE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
LAT...LON 3015 9930 3013 9930 3014 9926 3008 9907
2990 9932 3007 9944 3015 9931
TIME...MOT...LOC 0510Z 308DEG 17KT 3007 9933
$$
TXC265-250545-
/O.CON.KEWX.SV.W.0321.000000T0000Z-230925T0545Z/
Kerr TX-
1211 AM CDT Mon Sep 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL KERR COUNTY...
At 1210 AM CDT, a severe thunderstorm was located over Hunt, or 11
miles west of Kerrville, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kerrville, Ingram, Hunt, and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3015 9930 3013 9930 3014 9926 3008 9907
2990 9932 3007 9944 3015 9931
TIME...MOT...LOC 0510Z 308DEG 17KT 3007 9933
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PLATT602
WWUS54 KEWX 250527
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1227 AM CDT Mon Sep 25 2023
TXC265-250545-
/O.CON.KEWX.SV.W.0321.000000T0000Z-230925T0545Z/
Kerr TX-
1227 AM CDT Mon Sep 25 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL KERR COUNTY...
At 1226 AM CDT, a severe thunderstorm was located near Waltonia, or 9
miles west of Kerrville, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kerrville, Ingram, Hunt, and Waltonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3011 9926 3006 9910 2990 9932 3002 9940
TIME...MOT...LOC 0526Z 324DEG 16KT 3001 9928
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PLATT430
WWUS54 KEWX 250536
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1236 AM CDT Mon Sep 25 2023
TXC265-250545-
/O.EXP.KEWX.SV.W.0321.000000T0000Z-230925T0545Z/
Kerr TX-
1236 AM CDT Mon Sep 25 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KERR COUNTY WILL
EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
LAT...LON 3011 9926 3006 9910 2990 9932 3002 9940
TIME...MOT...LOC 0535Z 324DEG 16KT 2998 9926
$$
PLATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 24, 11:21 PM CDT, 28 minutes earlier.
Area forecast discussion, Sep 24, 11:21 PM CDT, 28 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1121 PM CDT Sun Sep 24 2023 ...New UPDATE... .UPDATE... Issued at 1111 PM CDT Sun Sep 24 2023 The persistent cell that dropped very large hail from northwest Williamson county southward into the I-35 corridor from Georgetown to Austin continues to weaken. However, we are noting some more thunderstorm development farther west across the Hill Country with a few cells showing some potential for large hail. After conferring with SPC, we have opted to push Severe Thunderstorm Watch #695 out until 1 AM Monday morning to account for the possibility of a few severe thunderstorms. We have also updated the forecast to increase rain chances across the Hill Country over the next several hours. && .SHORT TERM... (Tonight through Monday night) Issued at 129 PM CDT Sun Sep 24 2023 Synopsis/Mesoanalysis: At 500mb south-central Texas remains in the northeastern periphery of a ridge with zonal/westerly flow across the northern portion of the state. A shortwave, currently across the Panhandle, will quickly move into north and northeast Texas this afternoon, which will interact with a slow moving cold front at the surface. This cold front currently extends along a SW to NE line from just south of KFST to near KLUD. To the south of this boundary, rapid destabilization has been ongoing late this morning/early this afternoon with further destabilization forecast to occur through peak heating. High temperatures of around 100F and dewpoints generally from 65-70F should lead to 2000-3000 J/kg of MLCAPE across the forecast area according to SPC Mesoanalysis. Given the proximity of the ridge to the southwest, shear will be modest, yet sufficient in the 25-35 kt range later this afternoon with the help of the aforementioned shortwave. One of the main factors leading to some forecast uncertainty this afternoon is the presence of weak CINH/capping. ACARS Soundings out of KAUS have shown this cap around 850mb slowly weakening over the last couple of hours, though it still remains as of 1815Z. Given the lack of cloud cover across the region, intense heating is likely to erode the cap by mid-afternoon across most areas, but as the sun begins to set CINH is expected to quickly increase again. This afternoon-overnight: Eyes will be on the northern Hill Country for initial storm development late this afternoon/early evening, though a few storms will be possible across the Edwards Plateau and northern Mexico as well. Storm movement will likely be slow to the SE through the remainder of the evening before activity begins to wane by 06z. However, isolated activity continuing overnight cannot be ruled out across portions of the Hill County/I-35 corridor as the front and lingering outflow boundaries continue to slowly push south. There remains a Level 2/5 risk for severe thunderstorms with this activity, with large hail and damaging wind gusts being the main threats due to the unstable atmosphere. Tornadoes are not expected due to small hodographs and weak flow near the front. Heavy rain will be possible as well with the strongest cells as PWATs will be near 1.8". While the ongoing drought will greatly limit the threat for flooding, there is a Level 1/4 risk for excessive rainfall/flash flooding. Both of these risks are generally across the northern half of the forecast area. Tomorrow-tomorrow night: The front will continue into central and southern portions of the forecast area by tomorrow afternoon. As destabilization occurs with diurnal heating, widely scattered thunderstorm activity is expected to develop along and south of the surface boundary. Increased cloud cover both from the front itself and today and tonight's convection will limit instability tomorrow compared to today, but the atmosphere will still be unstable enough to pose a more isolated risk for severe weather (wind and hail). The level 1/4 risk for excessive rainfall/flash flooding will continue as well. Activity should once again wane through the late evening/overnight hours with potential for continued isolated activity, mainly across the western portion of the area. && .LONG TERM... (Tuesday through Sunday) Issued at 129 PM CDT Sun Sep 24 2023 A broad, weak upper trough axis will be centered to our east to start the long term period on Tuesday morning, and it's likely that any remaining sfc cold front will have been pushed to our south by rounds of convection today and tomorrow. No well-defined upper level or surface features are forecast the rest of the week in our region. Although isolated lingering showers and perhaps a thunderstorm will be possible Tuesday into Wednesday, most locations will remain dry. Low-end rain chances will return to the Coastal Plains late this week into the weekend, but rainfall amounts in the long term will be paltry at best. The expectation is for cooler, but still above normal temperatures to prevail Tuesday through the rest of the week. Highs will be mainly in the 90s, with lows in the 60s to lower 70s, ticking back upwards towards next weekend. Above normal temperatures will continue into the first week of October. && .AVIATION... (00Z TAFS) Issued at 633 PM CDT Sun Sep 24 2023 Convection continues to develop over the Hill Country with some slow movement toward the I-35 noted. We have pushed back the timing for the TEMPO group for TSRA at AUS and have opted for only VCTS at SAT and SSF this evening. Other changes at AUS include a brief mention of MVFR cigs between 11-15Z. For tomorrow afternoon, convection chances appear favored from the southern Edwards Plateau, western Hill Country and Rio Grande plains. We will mention PROB30 groups at SAT and SSF with VCTS at DRT. && .CLIMATE... Issued at 257 AM CDT Sun Sep 24 2023 Record High Temperatures and year last reached: 9/23 AUS - 101 (2005) ATT - 99 (2011) SAT - 102 (2005) DRT - 103 (2005) && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 75 95 72 93 / 40 30 20 20 Austin Bergstrom Intl Airport 75 95 72 93 / 40 30 20 20 New Braunfels Muni Airport 76 98 73 95 / 30 40 20 20 Burnet Muni Airport 74 93 70 91 / 50 20 10 10 Del Rio Intl Airport 79 100 75 96 / 20 30 50 20 Georgetown Muni Airport 74 93 71 92 / 50 30 10 10 Hondo Muni Airport 74 97 73 94 / 20 40 30 20 San Marcos Muni Airport 75 96 71 94 / 30 40 20 20 La Grange - Fayette Regional 76 93 73 91 / 30 40 30 20 San Antonio Intl Airport 76 96 74 94 / 20 40 30 20 Stinson Muni Airport 78 98 75 96 / 20 40 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...Platt Long-Term...18 Aviation...Platt
Hazardous weather outlook, Sep 24, 5:23 PM CDT, 6 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 523 PM CDT Sun Sep 24 2023 TXZ171>173-183>194-202>209-217>225-228-252230- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 523 PM CDT Sun Sep 24 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A slight (level 2/5) risk continues this evening over portions of Hill Country and the I-35 Corridor, where scattered storms have begun to develop. A Severe Thunderstorm Watch has been issued by the Storm Prediction Center through 11 PM for Blanco, Burnet, Gillespie, Llano, and Williamson Counties. Large hail and damaging wind gusts will be the main hazards in any severe storms. Have multiple ways of receiving warning information over this portion of South-Central Texas this evening. Dangerous heat & humidity will continue through early evening along/east of I-35 and over portions of the southern Edwards Plateau. A Heat Advisory remains in effect through 7 PM. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected across the area on Monday afternoon. Locally heavy rainfall, gusty winds, and hail will be possible in this activity. A marginal (level 1/5) risk for severe thunderstorms continues over most of the area given this potential, in addition to a marginal (level 1/4) risk for excessive rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, Sep 24, 10:43 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1043 PM CDT Sun Sep 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM Hail 3 NE Austin 30.30N 97.70W
09/24/2023 M2.00 inch Travis TX Public
via X.
&&
MBSpecial weather statement, Sep 24, 10:44 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1044 PM CDT Sun Sep 24 2023
TXZ191>193-208-250430-
Caldwell TX-Bastrop TX-Hays TX-Travis TX-
1044 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of northwestern
Caldwell, east central Hays, southeastern Travis and southwestern
Bastrop Counties through 1130 PM CDT...
At 1043 PM CDT, Doppler radar was tracking a strong thunderstorm near
Austin Bergstrom Int Airport, moving south at 15 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Lockhart, Austin Bergstrom Int Airport, Uhland, Mustang
Ridge, Niederwald, Cedar Creek, Wyldwood, Onion Creek, Hornsby Bend,
Webberville, Creedmoor, Garfield, Rockne, Watterson, Maha, Maxwell,
Red Rock, McKinney Falls State Park, and Lytton Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central Texas.
&&
LAT...LON 3021 9777 3025 9751 2995 9728 2986 9782
TIME...MOT...LOC 0343Z 350DEG 12KT 3014 9764
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPLocal storm report, Sep 24, 10:52 PM CDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1052 PM CDT Sun Sep 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM Hail 3 ENE Austin 30.30N 97.70W
09/24/2023 E2.00 inch Travis TX Public
Report from mPING Hen Egg.
&&
MBSpecial weather statement, Sep 24, 11:13 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1113 PM CDT Sun Sep 24 2023
TXZ171-188-250500-
Gillespie TX-Llano TX-
1113 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of northeastern
Gillespie and southern Llano Counties through MIDNIGHT CDT...
At 1113 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Castell, or 10 miles southwest of Llano, moving
southeast at 25 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
&&
LAT...LON 3061 9846 3053 9850 3050 9859 3039 9859
3065 9895 3080 9884
TIME...MOT...LOC 0413Z 303DEG 23KT 3069 9883
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
29Special weather statement, Sep 24, 11:25 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1125 PM CDT Sun Sep 24 2023
TXZ173-250515-
Williamson TX-
1125 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of east central
Williamson County through 1215 AM CDT...
At 1125 PM CDT, Doppler radar was tracking a strong thunderstorm over
Granger Dam, or 7 miles east of Granger, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Granger Dam, Laneport, Sandoval, and Hare.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
&&
LAT...LON 3074 9727 3055 9719 3054 9719 3066 9733
3076 9739 3077 9737
TIME...MOT...LOC 0425Z 328DEG 15KT 3074 9732
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
PLATTSpecial weather statement, Sep 24, 11:31 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1131 PM CDT Sun Sep 24 2023
TXZ186-188-250515-
Gillespie TX-Kerr TX-
1131 PM CDT Sun Sep 24 2023
...A strong thunderstorm will impact portions of northwestern Kerr
and southwestern Gillespie Counties through 1215 AM CDT...
At 1130 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Mountain Home, or 22 miles northwest of Kerrville,
moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mountain Home, Harper, Kerr Wildlife Management Area, Us-
83 Near The Kerr-Kimble County Line, I-10 Near The Kimble-
Kerr County Line, and The Intersection Of I-10 And Us 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
south central Texas.
&&
LAT...LON 3013 9914 3011 9963 3029 9974 3029 9930
3031 9930 3031 9915
TIME...MOT...LOC 0430Z 300DEG 14KT 3027 9940
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
PLATTThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 24, 7:05 PM CDT | Special Weather Statement | EWX | Blanco | 40 min |
| Sep 24, 7:29 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 61 min |
| Sep 24, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 54 min |
| Sep 24, 7:49 PM CDT | Special Weather Statement | EWX | Gillespie | 41 min |
| Sep 24, 7:54 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 66 min |
| Sep 24, 7:55 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 65 min |
| Sep 24, 8:13 PM CDT | Areal Flood Advisory | EWX | Gillespie | 5 hr |
| Sep 24, 8:25 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 65 min |
| Sep 24, 8:40 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 65 min |
| Sep 24, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 61 min |
| Sep 24, 9:03 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 44 min |
| Sep 24, 9:07 PM CDT | Special Weather Statement | EWX | Burnet | 23 min |
| Sep 24, 9:40 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 65 min |
| Sep 24, 9:46 PM CDT | Special Weather Statement | EWX | Kendall | 44 min |
| Sep 24, 9:50 PM CDT | Special Weather Statement | EWX | Lee | 40 min |
| Sep 24, 10:27 PM CDT | Special Weather Statement | EWX | Gillespie | 48 min |
| Sep 24, 10:29 PM CDT | Special Weather Statement | EWX | Gillespie | 46 min |
| Sep 24, 10:33 PM CDT | Special Weather Statement | EWX | Bexar | 42 min |
| Sep 24, 10:44 PM CDT | Special Weather Statement | EWX | Bastrop | 46 min |
| Sep 24, 11:13 PM CDT | Special Weather Statement | EWX | Llano | 47 min |
| Sep 24, 11:25 PM CDT | Special Weather Statement | EWX | Williamson | 50 min |
| Sep 24, 11:31 PM CDT | Special Weather Statement | EWX | Kerr | 44 min |
| Sep 25, 12:31 AM CDT | Special Weather Statement | EWX | Kerr | 44 min |
| Sep 25, 1:09 AM CDT | Areal Flood Advisory | EWX | Gillespie | 4 hr |
| Sep 25, 1:30 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 60 min |
| Sep 25, 1:41 AM CDT | Areal Flood Advisory | EWX | Kerr | 5 hr |
| Sep 25, 1:42 AM CDT | Special Weather Statement | EWX | Gillespie | 33 min |
| Sep 25, 2:32 AM CDT | Special Weather Statement | EWX | Kerr | 43 min |
| Sep 25, 2:48 AM CDT | Special Weather Statement | EWX | Bandera | 57 min |
| Sep 25, 3:12 AM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| Sep 25, 3:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Sep 25, 3:43 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Sep 25, 4:33 AM CDT | Special Weather Statement | EWX | Kerr | 27 min |
| Sep 25, 4:49 AM CDT | Special Weather Statement | EWX | Kimble | 41 min |
| Sep 25, 6:09 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 66 min |
| Sep 25, 6:49 AM CDT | Special Weather Statement | EWX | Real | 26 min |
| Sep 25, 7:06 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 39 min |
| Sep 25, 7:43 AM CDT | Special Weather Statement | EWX | Real | 47 min |
| Sep 25, 7:46 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Sep 25, 8:04 AM CDT | Special Weather Statement | EWX | Edwards | 41 min |
| Sep 25, 8:06 AM CDT | Special Weather Statement | EWX | Real | 39 min |
| Sep 25, 8:21 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 39 min |
| Sep 25, 8:44 AM CDT | Special Weather Statement | EWX | Real | 46 min |
| Sep 25, 9:21 AM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Sep 25, 11:19 AM CDT | Areal Flood Advisory | EWX | Edwards | 4 hr |
| Sep 25, 11:21 AM CDT | Special Weather Statement | EWX | Edwards | 39 min |
| Sep 25, 5:59 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 21 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.